HerMit-TIT-99

@article{HerMit-TIT-99,
title = {Asymptotic theory of greedy approximations to minimal $K$-point random graphs},
author = {Alfred O. Hero III and Olivier J. J. Michel},
journal = {IEEE Trans. Information Theory},
publisher = {IEEE},
volume = {IT-45},
pages = {1921--1939},
month = {Sep},
year = {1999},
url = {ftp://ftp.eecs.umich.edu/people/hero/Preprints/it98_final_draft.ps.Z}}

Fano Experimental Web Server, D. Eppstein, School of Information & Computer Science, UC Irvine
Made on a Mac Valid XHTML 1.0!